Can Suboxone® Get Me High?

So far, we've discussed that


has been used as a primary treatment to treat opioid addicts. Suboxone is approved by FDA and only specially trained and licensed doctors are eligible to prescribe the drug to the patients. Since Suboxone also contains opioids, a question might be on your mind, "Can the use of suboxone get me high?".


However, this is not the case. If you take the medication as prescribed, you won't get high on Suboxone. The doctor sets the dose that will work for your body and won't cause you any harm after withdrawal.


Generally, treatment does not last long, so you will not get high on Suboxone. However, for some reason, if the treatment is prolonged, it can cause a slight "high" on Suboxone. This happens especially when the other opioids leave the patient's system.


The advantage of buprenorphine is that it is a partial opioid, so taking it for an extended period will not result in a more significant high. Overall, the drug itself is not dangerous. However, in some cases, it has been observed that patients use the drug outside of the doctor's prescription to reduce withdrawal symptoms.


It is expected that some users even inject the drug into their veins to get instant relief. At this point, the situation is alarming because the results will be more intense. The individual will experience immediate withdrawal symptoms.



Last words


Suppose patients do not want to experience this. In that case, it is best to stick to the suboxone treatment plan that the doctor has established for them if they do not want to experience any withdrawal symptoms or cravings for opioids.


If they misuse the medication or abuse the Suboxone, they are likely to get high. However, if they follow their treatment plan, the chances of getting high are meager.


17 views0 comments

Recent Posts

See All